MAUDE Adverse Event Report: CONTACT¿DETACH; CONTACT DETACH G29 60/6

CONTACT¿DETACH; CONTACT DETACH G29 60/6
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient's mother reported that her son's cannula was kinked.Reportedly, he had high blood glucose levels, which he self-treated with a bolus with the pump.Upon arrival at the emergency, his blood glucose levels were in the range of 500-600 mg/dl and had ketones.He stayed there for two hours and received intravenous insulin and fluids.The health care professional assessed the ketone levels as dangerous and life threatening, as he was still experienced diabetic ketoacidosis, so they admitted him to the intensive care unit.He was given intravenous insulin and fluids as corrective treatment which resolved the issue.He was admitted for more than two days and there was no permanent damage to the patient.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
CONTACT¿DETACH
Common Device Name
CONTACT DETACH G29 60/6
MDR Report Key8538410
Report Number3003442380-2019-01288
Device Sequence Number16243334
Product Code FPA
UDI-Device Identifier05705244003293
UDI-Public05705244003293
Combination Product (Y/N)N
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2017
Initial Report FDA Received Date04/22/2019
Patient Sequence Number1